# SDR IPXA2017110823384

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 17,078 hours, 10,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY EXIT SLIDE HANDLE DIFFICULT TO SLIDE LEFT AND RIGHT.   CLEANED AND LUBRICATED THE SLIDE GIRT BAR MECHANISM IAW MM 52-10-00-401.  OPS CHECKED GOOD IAW 52-10-00-501.
